# SDR MASA200700926

- Difficulty date: December 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 9,730 hours, 7,368 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cushion
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2816 PHX - EMERGENCY EXIT DOOR 15DF HANDLE RUBBER CUSHION MISSING.  CHANGED HANDLE.
